I have arthritis and can occasionally get spasms in the knees and ankles, while sleeping. If I ice those joints, before sleeping, I usually have no problems. Now, after 2 weeks on Amoxicillin, I find it increasingly difficult to sleep more than hour at a time, because of spasms that affect joints as well as run along the long muscles of leg (such as a spasm at knee includes twitching/painful spasm 12 inch above and below knee.) This happens, even though I have been icing my knees and ankles before bed, as it has worked as a preventive in the past. I've read the typical side effects and realize it does not include the above situaition. But, I am suspecting that my use of Amoxicillin therapy may be cause of problem as my normal daily routine/activities have not changed since beginning use of the antibiotic and that the present level of discomfort radically affects ability to sleep!
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 1 answer
Posted 4 Jun 2010 • 1 answer
Posted 19 Jun 2012 • 2 answers
I didnt take my citralopram for about a week. Would this cause arthritis like symptoms in my joints?
Posted 17 Nov 2014 • 1 answer
Posted 28 Jul 2016 • 0 answers